Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

autumn-leaf

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About autumn-leaf

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Europe
  1. This may be a litte late, but I could find some infos on this pill. In other states, it is called "Qlaira". And it is supposed to have "more natural" oestrogenes than older bcpills. The other hormone is dienogest, which is, I believe, also in pills like vallette, lafamme, or visanne. Maybe you heard of these? Here where I live for example, vallette is the most commonly used pill for acne. I took it, too, but my acne got worse while being on it.
  2. Just got back from the hospital, they had to remove the cyst I had via surgery.. I hope it doesn't come back and that they got all "the bad stuff" out. As for my life, I made a decision: I don't want to start an apprenticeship this year, because I'm just not sure which kind of job I want to work in later and it would be a too spontaneous thing applying for one right now. So I guess I will wait another year and decide then. As for the following year, I will take university easy and really jus
  3. I feel kind of depressed but also hopeful. Got back from the hospital today, they had to remove the cyst I had down my back with a surgery. The docs told me that getting big lumps all over the body is actually just another form of acne, called "acne inversa". And that's what I have, combined with the "normal" acne on my face. Great, isn't it? And accutane can not help with acne inversa, sadly. ( Well, but I'm hopeful that the cyst won't come back, and that my fresh wound will heal properly an
  4. Thanks for your support, guys! @notanoutsider: Yeah, well, the problem is, that I actually took accutane a few years back and the acne all came back.. And now I'm fearing that the same will happen this time! So I'm very paranoid about the tiniest of pimples and sometimes I just feel like crying. The worst side effect for me was the hair-loss. I still have it, though. And I have very long hair, so it's making me very depressed seeing all the hair falling out.. Granted, I don't really know for
  5. It depends. When I'm at my father's house, I would propably be wearing some spot treatments, but never sth. like a full face mask.. However, I live in a shared flat together with friends of mine, but I think I could never face them with acne meds on. It's just too embarassing, even though they are my friends. Maybe a really covering face mask would be okay, cause they would'nt see my blemishes under it.. But I would never face them with spot treatment on, highlighting them..
  6. Hey guys, sorry for this post, I guess I just need to vent soooo badly! I am really, really unhappy right now. It's not just the acne, but of course it's a big part of it. I took a low dose of accutane and just finished a few weeks ago, but there are already some pimples coming back. So I'm really scared I did it all in vain. I use bp just as before the accutane and I hope it'll work, cause I read somewhere some things which didn't really worked before accutane work better after it? Maybe th
  7. Well, it wasn't really a stranger... But back when my skin was really, really severe, my aunt asked me if I had some kind of allergy or eczema on my face.. I was so embarrassed... ( But the worst thing is, no one ever said anything about my acne before that.. But now that my skin is okay, I had people telling me: " Well, compared to how awful you looked back then..." I just wish they could continue not making any comments about my skin!
  8. I'm very scared! I was on a low dose of accutane those last few months and I just came off of it a few days ago. I was kind of clear while being on it.. And now, after just 3 or 4 days while I'm off it, I already got 2 new pimples. But luckily they are very small and I'm propably the only one noticing them, but yeah.. It's just so annoying and frustrating, I took accutane twice, I take birth control, I eat healthy and I always follow my skin regimen very faithfully... What else is there my skin
  9. I really like putting on some aloe vera gel at night! At first, it tends to feel a bit sticky and I was afraid it woulf break me out or something, but it sinks into the skin just fine after 1/2 hour or so. Don't put too much on, though! And take a real good look at the labels while buying it. Sometimes they are labeled with "all natural" or something along those lines but if you take a closer look, there's only about 95% pure Aloe in there, so be careful, this happened to me a lot at first. And
  10. Seriously, Paul, I don't really get why you've never had a girlfirend before. From what I read here on the community, you seem like such a nice and sensible guy! I always enjoy reading your posts and think to myself, that it must be great to be around you. (And somewhere on here I read that you like metal music and photography, so that would be a biiiig plus, also!). But sadly, I don't live in the U.K. ;-) As for the topic, I think you should go to that date! If she is repelled by your br
  11. Hello, I'm from Europe, too, and I noticed the same thing! I am currently taking accutane, too, and also in a very low dose! Just 20 mg every day and I'm soon to take only 10mg every day. My dermatologist said that she is keen on prescribing a low dose while still seeing good results, to stop some of the negative side effects. And this is exactly what it does for me: it makes my face clear up (slowly but surely) and I have no(!) side effects, not even dry lips. Nothing. ) It's strange, though
  12. This is exactly what happened to me, too! I was on the regimen for about 3 years and I was never fully clear on it. But actually it got worse and worse in the 3rd year on BP but I don't know why, I didn't change anything in my skin-routine or diet?! I went to the derm again and am now on a low-dose accutane treatment. I hope that after I complete the treatment, BP might work for my skin again? Don't know, though.
  13. I just KNOW I'm another person without acne because I went on accutane 4 years ago and had clear skin for a little while and I was so outgoing and carefree and I loved meeting other people and stuff...But the acne came back and so came my old personality.. With this disease on my face I'm really self-conscious, I don't like meeting new people because I'm scared they'll judge me because of my acne..I am not as carefree anymore..Well, you get it. Buuut! I'm trying to improve that! Well, I have
  14. Things I like: 1) I think I'm a really optimistic person.. Not when it comes to my skin, though. 2) I always try to life my life how I want it to be and don't let other people interfere in this. 3) Well, as for looks, I also like my hair.. It's long and healthy and shiny. Things I don't like: 1) I am really self-conscious. (Mainly because of my skin.) 2) I can be a bit egoistic from time to time. 3) I am really unmotivated sometimes, even though the things I need to do are very important o
  15. Well, you can already read my question in the title... But anyhow, I was just wondering about this. Because sometimes I use a peeling daily and I think it makes my face sooo smooth...But Is it really okay? I mean, some people say that if you're peeling your skin daily, it'll get aggravated and you're destroying the skins naturally barriere and inadvertedly it'll cause more breakouts after some time. Also, your skin will get used to be peeled mechanically and it'll stop shedding the skin itself
×